Ramapril, any one on this drug for b p and struggling with dissiness 5mg thank you.
B. P mEDICATION: Ramapril, any one on this drug for b p... - NRAS
I'm not but my husband takes it and got dizzy and the dose was reduced. So might be a good idea to contact GP and get your readings done.
I Iwas on it years ago. The gp advised to take it when I’d brushed teeth etc. to take it when I was in bed, so that I didn’t suffer from dizziness. That worked well for me . Luckily I don’t need them any more .
I took Ramipril in the early 2000s and was not told about the dizziness. They caused extreme dizziness for me and ended with me having a nasty accident.
I have been on them 10mg for 10 years, a few dizzy spells initially but now fine
I was changed to Amiodipine a few years back as Ramipril didn't suit
I’ve been on them a few years, but a low dose. I’m ok on them, and they seem to do the job for me.
My husband has been on it for 4 months. He started with 5 mg but didn’t have any side effects so is now on 10 mg.
I’m on a low dose of 1.25mg, I have days where it causes lightheadedness. They do recommend initially taking it at bedtime. Did you taper up to 5mg, normally it’s increased every few weeks, to allow your body to adjust. I would speak to your Dr re changing your dose, and monitor your BP to check the he dose is sufficient.
As you get older (yet another thing!) there is a tendency for postural hypotension to develop - that is, a fall in blood pressure when you change from lying or sitting to standing, which makes you feel dizzy and faint. You need to let your helath professional know that you're having problems.
I took it and it sent me spinning with terrible dizziness. I quickly got put on Amlodipine 2.5mg which worked ok 👍🏻
Hi, I'm on Ramapril 2.5mg and have been for a few years now and not had any problems.
hi yes I have tried amapril end of last year I developed a cough after being on it a couple of mth it didn’t go away so I asked to change my meds And I did been good👍👍 since didn’t get dizzy on ramapril tho 👍👍